# SDR N843E12007

- Difficulty date: August 1, 2007
- Submitted: October 11, 2007
- Operation: General aviation
- Aircraft: N843E
- Make and model: Beech 1900D
- Aircraft serial: UE339
- Aircraft time: 7,178 hours, 6,890 cycles
- Engine: Pwa PT6A6
- System (JASC): 2432 · Battery/Charger System
- Part: Hed
- Part number: 9036102331
- Condition: Faulted
- Location: Battery
- Part time: 7,178 hours, 6,890 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW LEFT STATION.  TWENTY MINUTES IN FLIGHT "BATT TIE OPEN" ANNUNCIATOR ILLUMINATED.  CREW RETURNED TO STATION WITHOUT ISSUE.  REMOVED AND REPLACED BATTERY HED.  OPS CHECK GOOD.
